# SDR IPXA2014091784306

- Difficulty date: August 20, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT WING AFT SPAR CAP UPPER AFT FLANGE CORRODED, XORS786-826.  REPAIRED RT WING AFT SPAR CAP UPPER AFT FLANGE XORS 786-826 IAW VTSAA EA 011-5710-01-A5568,  REV IR AND EO MD11-5710-55493-A.
